# SDR CA110106007

- Difficulty date: December 31, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL604
- Aircraft time: 1,415 hours
- Engine: Ge CF343B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 15870055
- Condition: Cracked
- Location: Cockpit
- Part time: 1,451 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

WINDSHIELD OUTER HEATED PLY CRACKED IN CRUISE PHASE OF FLIGHT.  WINDSHIELD HEAT TURNED OFF AS PER CHECKLIST.  FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER INCIDENT.
